# SDR SWAA990826

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 6573762
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE LANDING GEAR LIGHT ILLUMINATED AND STAYED ON AFTER GEAR RETRACTION.  LANDING GEAR CYCLED TO OFF/DOWN/UP.  LIGHT EXTINGUISHED AFTER SECOND RETRACTION.  NOISE AND VIBRATION ACCOMPANIED RED LIGHT.  INSPECTED NOSE GEAR, CLEANED NOSE GEAR POSITION SWITCHES.
